Kodai Mathematical Journal

On slant immersions into Kähler manifolds

Sadahiro Maeda, Yoshihiro Ohnita, and Seiichi Udagawa

Full-text: Open access

Article information

Kodai Math. J., Volume 16, Number 2 (1993), 205-219.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]


Maeda, Sadahiro; Ohnita, Yoshihiro; Udagawa, Seiichi. On slant immersions into Kähler manifolds. Kodai Math. J. 16 (1993), no. 2, 205--219. doi:10.2996/kmj/1138039784. https://projecteuclid.org/euclid.kmj/1138039784

Export citation


  • [BO] BANDO, S. ANDOHNITA, Y., Minimal 2-spheres with constant curvature in Pn(C), J. Math. Soc. Japan, 39 (1987), 477-487.
  • [BJRW] BOLTON, J., JENSEN, G. R., RIGOLI, M. AND WOODWARD, L. M., On conforma minimal immersions of S2 into CPn, Math. Ann. 279 (1988), 599-620.
  • [C] CHEN, B. Y., Geometry of slant submanifolds, Katholieke Universiteit Leuven, 1990
  • [CT] CHEN, B. Y. AND TAZAWA, Y., Slant submanifolds in complex Euclidean space, Tokyo J. Math. 14 (1991), 101-120
  • [CW] CHERN, S. S. AND WOLFSON, J. G., Minimal surfaces by moving frames, Amer J. Math. 105 (1983), 59-83.
  • [M] MAEDA, S., Differential geometry of constant mean curvature submanifolds, Mem. Fac. Gen. Ed. Kumamoto Univ. Nat. Sci. 24 (1989), 7-39
  • [MO] MAEDA, S. AND OHNITA, Y., Helical geodesic immersions into complex spac forms, Geom. Dedicata 30 (1989), 93-114.
  • [MS] MAEDA, S. AND SATO, N., On submanifolds all of whose geodesies are circle in a complex space form, Kodai Math. J. 6 (1983), 157-166.
  • [MU] MAEDA, S. AND UDAGAWA, S., Surfaces with constant Kaher angle all of whos geodesies are circles in a complex space form, Tokyo J. Math. 13 (1990), 341-351.
  • [NT] NAKAGAWA, H. AND TAKAGI, R., On locally symmetric Kahler submanifold in a complex projective space, J. Math. Soc. Japan, 28 (1976), 638-667.
  • [O1] OHNITA, Y., Minimal surfaces with constant curvature and Kahler angle i complex space forms, Tsukuba J. Math. 13 (1989), 191-207.
  • [O2] OHNITA, Y., Homogeneous harmonic maps into complex projectve spaces, Toky J. Math. 13 (1990), 87-116.
  • [OU] OHNITA, Y. AND UDAGAWA, S., Complex-analyticity of pluriharmonic maps an their constructions, Prospects in Complex Geometry, Proceedings, Katata/Kyoto 1989, Lect. Notes in Math. 1468, Springer-Verlag, 371-407.
  • [S] SAKAMOTO, K., Planar geodesic immersions, Thoku Math. J. 29 (1977), 25-56
  • [T] Tazawa, Y., Slant immersions into complex Euclidean spaces with higher dimen sions and codimensions, preprint.